| Model Number |
02.07.0510PSF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2026.Lot 155633: (b)(4) items manufactured and released on 04-feb-2016.Expiration date: 20-jan-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient came in due to an infection and the pathogen is unknown.About 9 years and 5 months after the primary surgery, the surgeon performed a washout and revised the poly insert.The surgery was completed successfully.